Alert archive / Alaska / Wind Chill Advisories in 2007

Wind Chill Advisory 4, NWS Anchorage, AK

January 9, 2007

NWS Anchorage, AK issued this wind chill advisory at Jan 9, 2007, 6:56 PM AKST. It took effect at Jan 9, 2007, 11:56 PM AKST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2007, 6:56 PM AKST (03:56 UTC)
In effect from
Jan 9, 2007, 11:56 PM AKST
Expired
Jan 10, 2007, 5:37 AM AKST
In force
6 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK41 PAFC 100856
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1156 PM AST TUE JAN 9 2007

...STRONG WEATHER FRONT MOVING INTO THE GULF...

.A STRONG WEATHER FRONT WILL BRING A VARIETY OF POTENTIALLY
HAZARDOUS WEATHER TO THE GULF COAST AND INLAND AREAS BEGINNING
WEDNESDAY.

AKZ131-101800-
/X.NEW.PAFC.WC.Y.0004.070110T0856Z-070110T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
1156 PM AST TUE JAN 9 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM AST WEDNESDAY 
FOR THOMPSON PASS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM AST WEDNESDAY. 

NORTH WINDS 30 TO 40 MPH COMBINED WITH TEMPERATURES BETWEEN 10
BELOW AND 15 BELOW WILL CREATE WIND CHILLS OF 40 TO 50 BELOW
THROUGH THOMPSON PASS. ALTHOUGH WINDS WILL DROP OFF TO 15 TO 30
MPH LATER TONIGHT INTO EARLY WEDNESDAY MORNING...DANGEROUS WIND
CHILLS WILL PERSIST. LATE WEDNESDAY MORNING...WINDS WILL SWITCH TO
THE SOUTHEAST ALONG WITH RISING TEMPERATURES AND LESS DANGEROUS WIND
CHILLS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF TRAVELING THROUGH THOMPSON PASS...PLEASE CARRY WARM CLOTHES
AND BLANKETS IN YOUR VEHICLE IN THE CASE YOUR VEHICLE BREAKS DOWN.

$$

AKZ121-101830-
/X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/
WESTERN KENAI PENINSULA-
INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER...
COOPER LANDING
1156 PM AST TUE JAN 9 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM
AST THURSDAY FROM KENAI SOUTH...

A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM AST
THURSDAY FROM KENAI SOUTH.

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW TO THE KENAI PENINSULA BEGINNING WEDNESDAY MORNING. FOR
AREAS SOUTH OF KENAI AS MUCH AS 14 INCHES IS EXPECTED THROUGH
WEDNESDAY NIGHT. OTHER AREAS OF THE WESTERN KENAI PENINSULA CAN
EXPECT 6 INCHES IN THIS TIME PERIOD. LIGHT SNOW IS EXPECTED TO
CONTINUE THURSDAY BEFORE TAPERING OFF TO SHOWERS THURSDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ145-101830-
/X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
1156 PM AST TUE JAN 9 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM
AST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM AST
THURSDAY. 

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW TO THE SUSITNA VALLEY BEGINNING WEDNESDAY. BY THURSDAY
MORNING AS MUCH AS 8 TO 16 INCHES CAN BE EXPECTED...WITH GREATEST
AMOUNTS FROM THE PARKS HIGHWAY WEST. LIGHT SNOW IS EXPECTED TO
CONTINUE THURSDAY BEFORE DIMINISHING TO SHOWERS THURSDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ125-101830-
/X.CON.PAFC.BZ.A.0003.070111T0000Z-070111T1500Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
1156 PM AST TUE JAN 9 2007

...BLIZZARD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH LATE WEDNESDAY NIGHT FOR TURNAGAIN ARM AND PORTAGE PASS...

A BLIZZARD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH LATE WEDNESDAY NIGHT FOR TURNAGAIN ARM AND PORTAGE PASS.

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW AND STRONG WIND TO TURNAGAIN ARM AND PORTAGE PASS BEGINNING
WEDNESDAY AFTERNOON. BLOWING SNOW MAY REDUCE VISIBILITY TO ONE
QUARTER MILE OR LESS WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY
NIGHT ALONG TURNAGAIN ARM AND THROUGH PORTAGE PASS. CONDITIONS
ARE EXPECTED TO IMPROVE THURSDAY AS WINDS DIMINISH.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$

AKZ171-101830-
/X.CON.PAFC.BZ.A.0003.070110T1600Z-070111T0900Z/
KODIAK ISLAND-
INCLUDING THE CITY OF...KODIAK CITY
1156 PM AST TUE JAN 9 2007

...BLIZZARD WATCH REMAINS IN EFFECT FROM 7 AM AST WEDNESDAY
THROUGH WEDNESDAY EVENING...

A BLIZZARD WATCH REMAINS IN EFFECT FROM 7 AM AST WEDNESDAY
THROUGH WEDNESDAY EVENING. 

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW AND STRONG WIND TO KODIAK ISLAND BEGINNING WEDNESDAY
MORNING. BLOWING SNOW MAY REDUCE VISIBILITY TO ONE QUARTER MILE
OR LESS WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. CONDITIONS
ARE EXPECTED TO IMPROVE WEDNESDAY NIGHT AS WINDS DIMINISH.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$
2 follow-up statements
000 
WWAK41 PAFC 101219
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
319 AM AST WED JAN 10 2007

...STRONG WEATHER FRONT MOVING INTO THE GULF...

.A STRONG WEATHER FRONT WILL BRING A VARIETY OF POTENTIALLY
HAZARDOUS WEATHER TO THE GULF COAST AND INLAND AREAS BEGINNING
WEDNESDAY.

AKZ171-101330-
/X.CAN.PAFC.BZ.A.0003.070110T1600Z-070111T0900Z/
KODIAK ISLAND-
INCLUDING THE CITY OF...KODIAK CITY
319 AM AST WED JAN 10 2007

...BLIZZARD WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
BLIZZARD WATCH. 

RAIN AND SNOW ARE STILL EXPECTED ACROSS KODIAK ISLAND TODAY...BUT
BLIZZARD CONDITIONS ARE NO LONGER EXPECTED.

$$

AKZ121-110030-
/X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/
WESTERN KENAI PENINSULA-
INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER...
COOPER LANDING
319 AM AST WED JAN 10 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
AST THURSDAY FROM KENAI SOUTH...

A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
AST THURSDAY FROM KENAI SOUTH. 

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW TO THE KENAI PENINSULA BEGINNING WEDNESDAY MORNING. FOR
AREAS SOUTH OF KENAI AS MUCH AS 14 INCHES IS EXPECTED THROUGH
WEDNESDAY NIGHT. OTHER AREAS OF THE WESTERN KENAI PENINSULA CAN
EXPECT 6 INCHES IN THIS TIME PERIOD. LIGHT SNOW IS EXPECTED TO
CONTINUE THURSDAY BEFORE TAPERING OFF TO SHOWERS THURSDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ145-110030-
/X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
319 AM AST WED JAN 10 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
AST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
AST THURSDAY. 

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW TO THE SUSITNA VALLEY BEGINNING WEDNESDAY. BY THURSDAY
MORNING AS MUCH AS 8 TO 16 INCHES CAN BE EXPECTED...WITH GREATEST
AMOUNTS FROM THE PARKS HIGHWAY WEST. LIGHT SNOW IS EXPECTED TO
CONTINUE THURSDAY BEFORE DIMINISHING TO SHOWERS THURSDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ131-101800-
/X.CON.PAFC.WC.Y.0004.000000T0000Z-070110T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
319 AM AST WED JAN 10 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING FOR THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING FOR THOMPSON PASS. 

NORTH WINDS 30 TO 40 MPH COMBINED WITH TEMPERATURES BETWEEN
10 BELOW AND 15 BELOW WILL CREATE WIND CHILLS OF 40 TO 50 BELOW
THROUGH THOMPSON PASS. ALTHOUGH WINDS WILL DROP OFF TO 15 TO
30 MPH LATER TONIGHT INTO EARLY WEDNESDAY MORNING...DANGEROUS
WIND CHILLS WILL PERSIST. LATE WEDNESDAY MORNING...WINDS WILL
SWITCH TO THE SOUTHEAST ALONG WITH RISING TEMPERATURES AND LESS
DANGEROUS WIND CHILLS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF TRAVELING THROUGH THOMPSON PASS...PLEASE CARRY WARM CLOTHES
AND BLANKETS IN YOUR VEHICLE IN THE CASE YOUR VEHICLE BREAKS
DOWN.

$$

AKZ125-110030-
/X.CON.PAFC.BZ.A.0003.070111T0000Z-070111T1500Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
319 AM AST WED JAN 10 2007

...BLIZZARD WATCH REMAINS IN EFFECT FROM 3 PM AST THIS AFTERNOON
THROUGH LATE TONIGHT FOR TURNAGAIN ARM AND PORTAGE PASS...

A BLIZZARD WATCH REMAINS IN EFFECT FROM 3 PM AST THIS AFTERNOON
THROUGH LATE TONIGHT FOR TURNAGAIN ARM AND PORTAGE PASS.

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW AND STRONG WIND TO TURNAGAIN ARM AND PORTAGE PASS BEGINNING
WEDNESDAY AFTERNOON. BLOWING SNOW MAY REDUCE VISIBILITY TO ONE
QUARTER MILE OR LESS WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY
NIGHT ALONG TURNAGAIN ARM AND THROUGH PORTAGE PASS. CONDITIONS
ARE EXPECTED TO IMPROVE THURSDAY AS WINDS DIMINISH.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$
000 
WWAK41 PAFC 101437
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
537 AM AST WED JAN 10 2007

AKZ131-101545-
/X.CAN.PAFC.WC.Y.0004.000000T0000Z-070110T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
537 AM AST WED JAN 10 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND
CHILL ADVISORY. 


$$

AKZ125-110245-
/X.UPG.PAFC.BZ.A.0003.070111T0000Z-070111T1500Z/
/X.NEW.PAFC.BS.Y.0005.070111T0000Z-070111T1500Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
537 AM AST WED JAN 10 2007

...BLOWING SNOW ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM AST THURSDAY FOR PORTAGE VALLEY AND ALONG TURNAGAIN ARM...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLOWING
SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM AST THURSDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW AND BRISK EASTERLY WINDS TO PORTAGE VALLEY TO ALONG TURNAGAIN
ARM BEGINNING THIS AFTERNOON. BLOWING SNOW WILL OCCASIONALLY
REDUCE VISIBILITIES TO ONE QUARTER MILE AT TIMES THIS AFTERNOON
THROUGH EARLY THURSDAY MORNING THROUGH PORTAGE VALLEY AND ALONG
TURNAGAIN ARM. CONDITIONS ARE EXPECTED TO IMPROVE THURSDAY AS
WINDS DIMINISH.

A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN
TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

AKZ145-110245-
/X.EXT.PAFC.SN.Y.0003.070110T2100Z-070112T0000Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
537 AM AST WED JAN 10 2007

...SNOW ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 PM AST
THURSDAY...

THE SNOW ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 PM AST
THURSDAY. 

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW TO THE SUSITNA VALLEY THIS MORNING. SNOW WILL INCREASE IN
INTENSITY THIS AFTERNOON. SNOW SHOULD DIMINISH THURSDAY AFTERNOON.
STORM TOTAL SNOW ACCUMULATIONS OF 9 TO 20 INCHES ARE EXPECTED WITH
THE HIGHEST AMOUNTS NORTH OF TALKEETNA. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ121-110245-
/X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/
WESTERN KENAI PENINSULA-
INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER...
COOPER LANDING
537 AM AST WED JAN 10 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
AST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
AST THURSDAY. 

A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING
SNOW TO THE KENAI PENINSULA BEGINNING THIS MORNING AND CONTINUING
INTO THURSDAY MORNING. A STORM TOTAL OF 8 TO 14 INCHES CAN BE
EXPECTED...HIGHEST AMOUNTS WILL BE SOUTH OF KENAI. SNOW SHOULD
TAPER OFF TO SNOW SHOWERS THURSDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Jan 9, 12:00 PM AKST, 6 hours 56 minutes earlier.

Area forecast discussion, Jan 9, 12:00 PM AKST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 PM AST TUE JAN 9 2007

.DISCUSSION...NAM/GFS MODEL MSLP LOOK QUITE REASONABLE FOR LOW IN THE
BERING SEA.  GFS TENDS TO ELONGATE CENTER A BIT MORE AND DEVELOPS A
SECONDARY LOW IN THE ST MATTHEW REGION ON THURSDAY...THIS SEEMS TO BE
A REASONABLE SOLUTION.  THE GFS FORMS A LOW  SOUTH OF THE EASTERN
ALEUTIANS THURSDAY AFTERNOON...WHILE THE NAM DOES NOT RECOGNIZE THIS
FEATURE AT ALL. IN ADDITION THE GFS PRODUCES A WEAK LOW SOUTH OF
KODIAK EARLY FRIDAY MORNING WHICH THE NAM ONCE AGAIN DOES NOT
REPRODUCE. AS A RESULT HAVE MORE CONFIDENCE IN GFS IN THE LONG RANGE.

WEST...STRONG LOW WITH ASSOCIATED FRONT MOVING ONSHORE THIS
AFTERNOON. MAJOR WARM-UP IN STORE FOR BRISTOL BAY BUT TEMPS SHOULD
STAY BELOW FREEZING ON WEDNESDAY.  WATER VAPOR IMAGERY INDICATES
REASONABLE AMOUNT OF MOISTURE IN THIS FRONT...HEAVIEST SNOWFALL
FURTHER TO THE WEST. MODERATE TO STRONG WINDS WITH THE FRONT
STRONGEST OVER THE AK PEN.

EAST...CURRENT RIDGE IN PLACE OVER THE GULF OF ALASKA TO MOVE EAST
TONIGHT AND WEDNESDAY.  FRONT TO MOVE OVER KODIAK MIDDAY WEDNESDAY...
BLIZZARD CONDITIONS CERTAINLY POSSIBLE BUT ONCE AGAIN WILL DEPEND ON
TEMPS WHICH SHOULD INCREASE THROUGH THE AFTERNOON AND EVENING.

FRONT REACHES NORTH GULF COAST EARLY THURSDAY MORNING. WEAK SURFACE
FORCING WITH THIS FRONT BUT MODERATE TO STRONG SOUTHWEST FLOW AT 700
MB.  THIS MEANS GOOD POTENTIAL FOR CONSIDERABLE UPSLOPE FLOW OVER
ELEVATED TERRAIN ON THE KENAI PEN. AND NORTHERN COOK INLET.
CONSIDERABLE WARMING BEGINNING WEDNESDAY AFTERNOON AT HIGHER
ELEVATIONS..REACHING SEA-LEVEL THURSDAY MORNING. HOWEVER EXPECTING
TEMPS TO REMAIN BELOW FREEZING.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WARNING 155 161
         HIGH WIND WARNING 185
MARINE...GALE 138, 150, 175, 176, 185, 179
         STORM 155, 160, 165, 180, 170, 171, 172
         HEAVY FREEZING SPRAY 120, 121, 129, 130, 132, 138, 140
FIRE WEATHER...NONE.

JAN 07

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 5:07 PM AKSTDense Fog AdvisoryAFC12 hr
Jan 9, 11:00 PM AKSTGale WarningAFC48 hr
Jan 9, 11:00 PM AKSTGale WarningAFC12 hr
Jan 9, 11:00 PM AKSTSmall Craft AdvisoryAFC48 hr
Jan 9, 11:00 PM AKSTSmall Craft AdvisoryAFC24 hr
Jan 9, 11:00 PM AKSTHeavy Freezing Spray WarningAFC12 hr
Jan 9, 11:00 PM AKSTHeavy Freezing Spray WarningAFC12 hr
Jan 9, 11:00 PM AKSTHeavy Freezing Spray WarningAFC3 hr
Jan 10, 12:37 AM AKSTBlowing Snow AdvisoryAFC30 hr
Jan 10, 1:50 AM AKSTStorm WarningAFC9 hr
Jan 10, 11:00 AM AKSTGale WarningAFC12 hr
Jan 10, 11:00 AM AKSTSmall Craft AdvisoryAFC3 days

Nearby

Wind Chill Advisories in Alaska, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.